Quadrilateral-star transformation-I. Transformation equations

Gadani, J. P. ; Misra, K. B. (1982) Quadrilateral-star transformation-I. Transformation equations Microelectronics and Reliability, 22 (3). pp. 413-416. ISSN 0026-2714

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/002627...

Related URL: http://dx.doi.org/10.1016/0026-2714(82)90017-8


For large well-connected reliability networks, it has been observed that the delta and star transformations are sometimes unable to tackle the complexity of the network. The quadrilateral-star transformation may be helpful in initiating network reduction under these circumstances. Probability conditions for approximate equivalence of quadrilateral and star networks have been derived. Using these conditions, six different sets of transformation equations have been obtained and compared from the point of view of accuracy.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:20043
Deposited On:20 Nov 2010 15:07
Last Modified:07 Jun 2011 06:54

Repository Staff Only: item control page